← Return to Unexplained Itching

Discussion
bjbednarz (@bjbednarz)

Unexplained Itching

Skin Health | Last Active: 3 days ago | Replies (51)

Comment receiving replies
@avmcbellar

Hi @bjbednarz I never had an allergic reaction to medication until recently. I did experiments till I found the culprit. I too had itching skin but also a rash. FYI, stopping a medication does not mean the itching will stop at the same time. Usually if medication is to blame for the reaction, the itching will stop when the drug is no longer in your system. Think of antibiotics. Some people develop a reaction after completing the drug 10 days as prescribed. That is because the level of the drug reached a point their body could not handle. Did you start a new drug at the time and did you continue with it? Did you discuss other ways your skin may become itchy with your doctor? The cause may not be internal at all. It may be external. Did you start anything different when doing laundry? Have you been scratching all along? Did you look into scabies being a culprit? Just some things to give a thought. Hope it helps. Toni

Jump to this post


Replies to "Hi @bjbednarz I never had an allergic reaction to medication until recently. I did experiments till..."

Under the doctor's care, I've stopped different medications definitely long enough to stop the itching if that were it. I have no rash. I did start a new medicine when I started itching. But I stopped it immediately. That was in January 2019, and I've never had a single day without itching since. I've taken medicine for scabies, to no effect. Thank you for your response. I'm praying that someone, somewhere will say, oh yes, I was itching and I did this and now I'm cured. If not cured, then itch relief.

  Request Appointment